Pancreas Cancer Discussion Page:
An Unmoderated Forum *
|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Pancreas CancerVermont Girl was posted 07/31/2007 04:42 pm by Linda A in Texas
The drug is Lactulose. I hope that you did check with the MD about the
possiblility of liver involvement. Your Mother doesn't need to be miserable
mentally, just because she has this darn disease. She does deserve to have
less confusion, disorientation, etc. She may be really weak which may be
causing the falls, etc. The pain medications could be causing some of the
disorientation, they may be too strong or the wrong kind for your Mother,
especially if she is losing weight. Also the other thing is she may be
dehydrated along with all of this other, because if she is not taking in much
fluids ( I know my Mother didn't) the pain medications may be becoming very
concentrated in her body. Dehydration in older patients causes
disorientation, confusion,( & you had mentioned delusions/hallucinations
before and again with the shoe deal)
Patients need to be kept comfortable even IF this is a terminal disease, and
comfort doesn't include all of this confusion, etc.
One other thing to investigate, and it is a not very likely thing, is the
possiblities of brain mets.
Take care of you and your sister; stay strong!!
Linda A in Texas
Reply to this message |
Return to Main Message List
No replies on file.
*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
Pancreas Home |
Basic Sci |
Feedback | Pathology Home | Oncology Center Home | Search Copyright © 2020 The Johns Hopkins University, Baltimore, MarylandLast Modified: 11/11/2002 10:50 am